# SDR AALA20110420DFW01

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 31,883 hours, 13,335 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CREW REPORTED CABIN ALT WARNING HORN AT 10,000 CABIN ALTITUDE IN CLIMBOUT AND BOTH ENGINE BLEED SWITCH WERE IN OFF POSITION.  O2 MASKS WERE DEPLOYED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT IS CURRENTLY UNDER MAINTENANCE.
